Alert archive / Texas / Red Flag Warnings in 2016
Red Flag Warning 7, NWS Fort Worth, TX
NWS Fort Worth, TX issued this red flag warning at Mar 22, 2016, 3:49 PM CDT for 15 counties in Texas. It took effect at Mar 23, 2016, 12:00 PM CDT. It was in force for 7 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 22, 2016, 3:49 PM CDT (20:49 UTC)
- In effect from
- Mar 23, 2016, 12:00 PM CDT
- Expired
- Mar 23, 2016, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Fort Worth, TX
Counties Comanche County, TX, Cooke County, TX, Eastland County, TX, Erath County, TX, Hamilton County, TX, Hood County, TX, Jack County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Somervell County, TX, Stephens County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 80 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 7:01 PM CDT | HAIL 1 | 5 Wnw Lindsay, TX | QUARTER SIZED HAIL 5 WNW OF LINDSAY |
| Mar 23, 7:10 PM CDT | HAIL 0.88 | Muenster, TX | NICKEL-SIZED HAIL REPORTED IN MUENSTER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.8 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1432 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 364 m²/s²
- 0-3 km storm-relative helicity
- 390 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
513 WWUS84 KFWD 222049 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 349 PM CDT TUE MAR 22 2016 TXZ091-100-101-115-116-129-130-141-142-230400- /O.UPG.KFWD.FW.A.0004.160323T1700Z-160324T0000Z/ /O.NEW.KFWD.FW.W.0007.160323T1700Z-160324T0000Z/ MONTAGUE-YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE- MILLS- 349 PM CDT TUE MAR 22 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY FOR LOCATIONS WEST OF A LINE FROM GAINESVILLE TO GLEN ROSE TO GOLDTHWAITE FOR DRY CONDITIONS AND STRONG AND GUSTY WINDS... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING...FROM 12 PM THROUGH 7 PM CDT WEDNESDAY. * WINDS...SOUTHWEST TO WEST WINDS BETWEEN 20 AND 25 MPH WITH GUSTS TO 35 MPH. * RH...BETWEEN 10 AND 20 PERCENT. * IMPACTS...ANY FIRES THAT START WILL BE ABLE TO SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ TXZ092-102-117-131-132-143-230400- /O.NEW.KFWD.FW.W.0007.160323T1700Z-160324T0000Z/ COOKE-WISE-PARKER-HOOD-SOMERVELL-HAMILTON- 349 PM CDT TUE MAR 22 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY FOR LOCATIONS WEST OF A LINE FROM GAINESVILLE TO GLEN ROSE TO GOLDTHWAITE FOR DRY CONDITIONS AND STRONG AND GUSTY WINDS... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY. * TIMING...FROM 12 PM THROUGH 7 PM CDT WEDNESDAY. * WINDS...SOUTHWEST TO WEST WINDS BETWEEN 20 AND 25 MPH WITH GUSTS TO 35 MPH. * RH...BETWEEN 10 AND 20 PERCENT. * IMPACTS...ANY FIRES THAT START WILL BE ABLE TO SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
4 follow-up statements
778 WWUS84 KFWD 230341 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1041 PM CDT TUE MAR 22 2016 ...RED FLAG WARNING WILL GO INTO EFFECT FROM NOON ON WEDNESDAY AND WILL CONTINUE UNTIL 7 PM WEDNESDAY FOR PARTS OF NORTH AND CENTRAL TEXAS... TXZ091-092-100>102-115>117-129>132-141>143-231330- /O.CON.KFWD.FW.W.0007.160323T1700Z-160324T0000Z/ MONTAGUE-COOKE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER- EASTLAND-ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON- 1041 PM CDT TUE MAR 22 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY FOR LOCATIONS WEST OF A LINE FROM GAINESVILLE TO GLEN ROSE TO GOLDTHWAITE FOR DRY CONDITIONS AND STRONG AND GUSTY WINDS... * TIMING...FROM 12 PM THROUGH 7 PM CDT WEDNESDAY. * WINDS...SOUTHWEST TO WEST WINDS BETWEEN 20 AND 25 MPH WITH GUSTS TO 35 MPH. * RH...BETWEEN 10 AND 20 PERCENT. * IMPACTS...ANY FIRES THAT START WILL BE ABLE TO SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ BAIN
893 WWUS84 KFWD 231112 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 612 AM CDT WED MAR 23 2016 ...RED FLAG WARNING WILL GO INTO EFFECT FROM NOON ON WEDNESDAY AND WILL CONTINUE UNTIL 7 PM WEDNESDAY FOR PARTS OF NORTH AND CENTRAL TEXAS... TXZ091-092-100>102-115>117-129>132-141>143-231915- /O.CON.KFWD.FW.W.0007.160323T1700Z-160324T0000Z/ MONTAGUE-COOKE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER- EASTLAND-ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON- 612 AM CDT WED MAR 23 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR LOCATIONS WEST OF A LINE FROM GAINESVILLE TO GLEN ROSE TO GOLDTHWAITE FOR DRY CONDITIONS AND STRONG AND GUSTY WINDS... * TIMING...FROM 12 PM THROUGH 7 PM CDT TODAY. * WINDS...SOUTHWEST TO WEST WINDS BETWEEN 20 AND 30 MPH WITH GUSTS TO 40 MPH. * RH...BETWEEN 15 AND 25 PERCENT. * IMPACTS...ANY FIRES THAT START WILL BE ABLE TO SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
379 WWUS84 KFWD 231917 AAA RFWFWD URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 217 PM CDT WED MAR 23 2016 TXZ091-092-100>102-115>117-129>132-141>143-240000- /O.CON.KFWD.FW.W.0007.000000T0000Z-160324T0000Z/ MONTAGUE-COOKE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER- EASTLAND-ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON- 217 PM CDT WED MAR 23 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR LOCATIONS WEST OF A LINE FROM GAINESVILLE TO GLEN ROSE TO GOLDTHWAITE FOR DRY CONDITIONS AND STRONG AND GUSTY WINDS... * TIMING...FROM 12 PM THROUGH 7 PM CDT TODAY. * WINDS...SOUTHWEST TO WEST WINDS BETWEEN 20 AND 30 MPH WITH GUSTS TO 40 MPH. * RH...BETWEEN 10 AND 25 PERCENT. * IMPACTS...ANY FIRES THAT START WILL BE ABLE TO SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
243 WWUS84 KFWD 232354 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 654 PM CDT WED MAR 23 2016 ...RED FLAG WARNING WILL EXPIRE AT 7 PM... .COOLER CONDITIONS AND LIGHTER WINDS WILL CREATE IMPROVING FIRE WEATHER CONDITIONS...AND THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 7 PM AS SCHEDULED. TXZ091-092-100>102-115>117-129>132-141>143-240100- /O.EXP.KFWD.FW.W.0007.000000T0000Z-160324T0000Z/ MONTAGUE-COOKE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER- EASTLAND-ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON- 654 PM CDT WED MAR 23 2016 ...RED FLAG WARNING FOR AREAS WEST OF A LINE FROM GLEN ROSE TO GOLDTHWAITE WILL EXPIRE AT 7 PM CDT THIS EVENING... COOLER CONDITIONS AND LIGHTER WINDS WILL CREATE IMPROVING FIRE WEATHER CONDITIONS...AND THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 7 PM AS SCHEDULED. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Mar 22, 3:47 PM CDT, 2 minutes earlier.
Area forecast discussion, Mar 22, 3:47 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 347 PM CDT TUE MAR 22 2016 .DISCUSSION... TODAYS WINDY CONDITIONS CAN BE ATTRIBUTED TO A DEEPENING SURFACE LOW IN THE PLAINS AHEAD OF AN UPPER LEVEL TROUGH MOVING THROUGH THE NORTHWESTERN STATES. THE SURFACE LOW WILL CONTINUE TO RESIDE IN THE PLAINS TONIGHT AND WEDNESDAY KEEPING STRONG AND GUSTY WINDS THROUGH TOMORROW AFTERNOON. THE WIND ADVISORY HAS BEEN EXPANDED TO INCLUDE ALL OF OUR 46 COUNTIES AND THE EXPIRATION TIME REMAINS 1 AM CDT/06Z. A NEW WIND ADVISORY MAY ALSO BE NEEDED FOR WEDNESDAY BUT CURRENTLY SPEEDS LOOK MARGINAL AND WILL NOT ISSUE A NEW ADVISORY WITH THIS FORECAST. THE BREEZY SOUTH WINDS OVERNIGHT WILL CONTINUE TO DRAW MOISTURE UP INTO THE AREA. LOW LEVEL STRATUS IS ALSO EXPECTED TO SURGE NORTH THIS EVENING. THE COMBINATION OF LOW CLOUDS AND INCREASING MOISTURE WILL RESULT IN WARMER OVERNIGHT LOWS IN THE UPPER 50S TO LOWER 60S. WARM TEMPERATURES WILL CONTINUE INTO WEDNESDAY WITH HIGHS IN THE UPPER 70S TO UPPER 80S. SEVERAL HAZARDOUS WEATHER THREATS WILL IMPACT THE REGION ON WEDNESDAY. AS THE UPPER LEVEL TROUGH CROSSES INTO THE PLAINS TOMORROW AND THE SURFACE LOW MOVES EAST...IT WILL DRAG A DRYLINE INTO NORTH AND CENTRAL TEXAS. STRONG SOUTH WINDS WILL OCCUR AHEAD OF THE DRYLINE BUT STRONG WEST TO SOUTHWEST WINDS ARE EXPECTED BEHIND THE DRYLINE. THE COMBINATION OF WARM TEMPERATURES...BREEZY WINDS...AND DRY HUMIDITY VALUES IN THE TEENS WILL RESULT IN A CRITICAL FIRE WEATHER THREAT ALONG AND WEST OF A LINE FROM GAINESVILLE TO GLEN ROSE TO GOLDTHWAITE WHERE THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING. THE NEXT HAZARDOUS WEATHER THREAT TO PREPARE FOR LATE WEDNESDAY INTO WEDNESDAY NIGHT IS THE THREAT FOR STORMS...POTENTIALLY SEVERE STORMS. A NARROW CORRIDOR OF INSTABILITY WILL INCREASE ALONG THE DRYLINE WEDNESDAY AFTERNOON. THERE ARE DISCREPANCIES BETWEEN THE MODELS ON WHERE THE DRYLINE WILL BE...SOME KEEP IT JUST WEST OF INTERSTATE 35 AT MID-AFTERNOON WHILE OTHERS ARE JUST EAST OF INTERSTATE 35. LARGE SCALE LIFT NOTED BY HEIGHT FALLS IN THE MID LEVELS OF THE ATMOSPHERE WILL START TO SPREAD OVER THE REGION LATE IN THE AFTERNOON. FORECAST SOUNDINGS SHOW THE CAP WILL BE WEAKENING BUT IS EXPECTED TO HOLD IN THE LATE AFTERNOON HOURS. HI RES MODEL GUIDANCE CURRENTLY SUPPORTS THE CAP HOLDING. THUNDERSTORMS WILL INITIATE TO OUR NORTH IN OKLAHOMA WHERE A COLD FRONT OVERTAKES THE DRYLINE. WILL KEEP A 20-30 POP MENTION IN OUR NORTHEASTERN COUNTIES LATE WEDNESDAY AFTERNOON WHERE THE CAP IS THE WEAKEST AND A STORM OR TWO MAY DEVELOP. THE CHANCE FOR STORMS WILL INCREASE IN THE EVENING HOURS AS THE COLD FRONT OVERTAKES THE DRYLINE IN NORTH TEXAS AND THE FRONT CONTINUES MOVING SOUTHEAST THROUGH THE REGION. THE BEST CHANCES FOR STORMS WILL BE GENERALLY EAST OF INTERSTATE 35 AND RAINFALL AMOUNTS WILL BE LESS THAN A 1/2 INCH. ANY STORMS LATE TOMORROW AFTERNOON OR EARLY TOMORROW EVENING COULD BE SEVERE WITH CAPE VALUES BETWEEN 1000-2000 J/KG...STEEP LAPSE RATES...AND BULK SHEAR VALUES NEAR OR GREATER THAN 50 KTS. LOW LEVEL SHEAR VALUES SUGGEST A TORNADO THREAT CANNOT BE DISCOUNTED SO THE THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. THE LOW LEVEL SHEAR VALUES ARE GREATEST IN OUR SOUTHEASTERN COUNTIES IN THE EVENING HOURS. COOL AND BREEZY CONDITIONS WILL OCCUR BEHIND THE FRONT ON THURSDAY WITH HIGH TEMPERATURES ONLY IN THE 60S. TEMPERATURES WILL WARM FRIDAY AND SATURDAY AHEAD OF ANOTHER UPPER LEVEL SYSTEM THAT WILL BRING ANOTHER FRONT AND RAIN TO THE REGION SATURDAY NIGHT INTO SUNDAY. CURRENTLY THE FRONT SWEEPS THROUGH THE REGION SUNDAY MORNING BUT THERE MAY STILL BE A THREAT FOR SEVERE STORMS FOR AT LEAST PART OF THE AREA. JLDUNN && .AVIATION... /ISSUED 1255 PM CDT TUE MAR 22 2016/ THE PRIMARY AVIATION WEATHER CONCERN THROUGH WEDNESDAY MORNING WILL BE STRONG AND GUSTY SOUTH WINDS IN THE 17 TO 24 KNOT RANGE ALONG WITH SOME GUSTS AROUND 35 KNOTS. THE WIND SPEEDS SHOULD DECREASE SLIGHTLY AROUND SUNSET BUT INCREASE AGAIN LATE IN THE EVENING ONCE A 40+ KNOT LOW LEVEL JET DEVELOPS AGAIN. THE STRONG AND GUSTY SOUTH WINDS WILL CONTINUE OVERNIGHT AND THROUGH THE MORNING HOURS WEDNESDAY. A DRYLINE WILL MIX EASTWARD ACROSS WESTERN NORTH TEXAS WEDNESDAY AFTERNOON BUT SHOULD REMAIN WEST OF ALL NORTH/CENTRAL TEXAS TAF SITES THROUGH THE AFTERNOON. THEREFORE...WE DO NOT EXPECT ANY CROSSWIND ISSUES UNTIL AFTER 00Z THURSDAY WHEN A COLD FRONT CATCHES UP TO THE DRYLINE AND MOVES EAST ACROSS THE REGION. VFR CONDITIONS WILL PREVAIL THROUGH LATE EVENING WITH ONLY SCATTERED HIGH CLOUDS. LOW CLOUDS BETWEEN 1500 AND 2500 FT WILL DEVELOP AND STREAM NORTHWARD DURING THE EVENING AND SHOULD REACH WACO BETWEEN 03Z AND 04Z AND THE METROPLEX TAF SITES BETWEEN 05Z AND 06Z. THESE LOW CLOUDS SHOULD REMAIN OVER ALL TAF SITES UNTIL MID MORNING WEDNESDAY. THUNDERSTORM CHANCES SHOULD HOLD OFF UNTIL THE COLD FRONT ARRIVES WEDNESDAY EVENING SO WILL NOT INCLUDE ANY MENTION IN THE EXTENDED PORTION OF THE DFW TAF. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 62 84 46 64 42 / 10 10 20 0 0 WACO, TX 62 82 48 66 36 / 10 10 30 5 0 PARIS, TX 59 79 45 60 38 / 10 30 50 5 0 DENTON, TX 62 84 43 63 35 / 10 10 10 0 0 MCKINNEY, TX 61 83 45 61 37 / 10 20 20 0 0 DALLAS, TX 62 83 47 64 42 / 10 20 20 0 0 TERRELL, TX 60 80 46 63 38 / 10 20 40 5 0 CORSICANA, TX 61 80 49 65 43 / 10 10 50 5 0 TEMPLE, TX 62 83 48 66 39 / 10 10 40 5 0 MINERAL WELLS, TX 62 85 42 65 38 / 5 10 10 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 1 AM CDT WEDNESDAY FOR TXZ091>095-100>107- 115>123-129>135-141>148-156>162-174-175. RED FLAG WARNING FROM NOON TO 7 PM CDT WEDNESDAY FOR TXZ091-092- 100>102-115>117-129>132-141>143. && 79/82
Hazardous weather outlook, Mar 22, 4:23 AM CDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 423 AM CDT TUE MAR 22 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-230930- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 423 AM CDT TUE MAR 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A WIND ADVISORY IS IN EFFECT FOR MOST OF NORTH CENTRAL TEXAS THROUGH 1 AM CDT TONIGHT. WINDS OF 20 TO 30 MPH...WITH GUSTS TO 40 MPH...WILL OCCUR THIS AFTERNOON AND THIS EVENING. THESE STRONG WINDS WILL ALSO CONTRIBUTE TO ELEVATED FIRE WEATHER CONDITIONS WEST OF A BOWIE TO CISCO LINE...WHERE RELATIVE HUMIDITIES WILL DIP BELOW 30 PERCENT THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A HIGH FIRE DANGER WILL LIKELY EXIST OVER NORTH CENTRAL TEXAS WEDNESDAY AFTERNOON...ALONG AND WEST OF INTERSTATE 35...DUE TO WARM AND VERY DRY CONDITIONS AND GUSTY SOUTHWEST WINDS. CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY OCCUR WEST OF A BOWIE TO GOLDTHWAITE LINE...WHERE HUMIDITIES WILL DROP BELOW 15 PERCENT. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH EARLY THURSDAY MORNING. THE BEST CHANCES FOR STORMS ARE EXPECTED ALONG AND EAST OF THE I-35 CORRIDOR FROM 4 PM WEDNESDAY AFTERNOON THROUGH 3 AM THURSDAY MORNING...AS A DRYLINE AND COLD FRONT ADVANCE RAPIDLY FROM WEST TO EAST ACROSS NORTH TEXAS. SOME SEVERE STORMS WILL BE POSSIBLE DURING THIS TIME FRAME. WHILE LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ENOUGH SHEAR WILL EXIST IN THE ATMOSPHERE TO INTRODUCE A SMALL POSSIBILITY OF TORNADOES LATE WEDNESDAY AFTERNOON AND EARLY EVENING. THUNDERSTORM CHANCES WILL RETURN SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. BRADSHAW
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 8:24 PM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 47 hr |
| Mar 22, 4:35 AM CDT | Fire Weather Watch | FWD | Comanche, Eastland, Erath, Jack, Mills, Montague and 3 more | 11 hr |
Nearby
Red Flag Warnings in Texas, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.